# SDR SWAA2016031749962

- Difficulty date: February 28, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 70,782 hours, 67,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM CRACKED AT STATION 452 - 460.  REPAIRED BEAM IAW SRM.
